Couldn't find what you looking for?

TRY OUR SEARCH!

Ok I am on 90 mg. of methadone , i go daily to the clinic and take the meth waiffers . I have been on methadone for 3 yrs . ans, never missed more than 2 days at a time . and 16 days all in all the 3 yrs .
I am going to go on suboxone this friday , today being wensday . I was told not to take till i have not dosed methadone for 3 days
how bad is the withdraw going to be , i have some valium , where i could take like 5 a day , and somas for the muscle pain , and if need be a couple of norco if the withdraws become to bad . i am scared . im also a diabetic, insulin use .
any how . with 90 mg of methadone how long should i wait till i take the suboxone ,
and will the valium, somas or norco help
last and least will this mess my diabetes up

please help , im so scared and trying to get points . i have to do this to save my marriage

Loading...

Hi weaver, I think that it should not have an effect on your diabetes but I think that it should be a good idea to talk to the clinic to make sure that you are getting off the drugs you want to get off safely and effectively. I think your situation is pretty complex so I don't want to give advice...does that make sense? Let me know how you're doing okay?
Reply

Loading...